You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Path Independent Choices
Ehud Kalai and Nimrod Megiddo
Vol. 48, No. 3 (Apr., 1980), pp. 781-784
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1913139
Page Count: 4
You can always find the topics here!Topics: Lotteries, Econometrics, Economic independence, Probability distributions, Mathematical functions, Line segments
Were these topics helpful?See something inaccurate? Let us know!